Multipartite digraphs and mark sequences
Kragujevac Journal of Mathematics (2011)
- Volume: 35, Issue: 35, page 151-163
- ISSN: 1450-9628
Access Full Article
topHow to cite
topUmatul Samee. "Multipartite digraphs and mark sequences." Kragujevac Journal of Mathematics 35.35 (2011): 151-163. <http://eudml.org/doc/252624>.
@article{UmatulSamee2011,
author = {Umatul Samee},
journal = {Kragujevac Journal of Mathematics},
keywords = {oriented graphs; tournaments; oriented triples},
language = {eng},
number = {35},
pages = {151-163},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Multipartite digraphs and mark sequences},
url = {http://eudml.org/doc/252624},
volume = {35},
year = {2011},
}
TY - JOUR
AU - Umatul Samee
TI - Multipartite digraphs and mark sequences
JO - Kragujevac Journal of Mathematics
PY - 2011
PB - Prirodno-matematički fakultet Kragujevac
VL - 35
IS - 35
SP - 151
EP - 163
LA - eng
KW - oriented graphs; tournaments; oriented triples
UR - http://eudml.org/doc/252624
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.